In this paper, we consider set optimization problems with respect to set less order relations. We introduce nonlinear scalarization functions for sets and study several properties of such functions. Using the concerning functions, we investigate relationships between set optimization problems and equilibrium problems. Sufficient conditions for the continuity of solution maps to such problems via equilibrium problems are established.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Tax calculation will be finalised during checkout.
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
Tax calculation will be finalised during checkout.
Alonso, M., Rodríguez-Marín, L.: Set-relations and optimality conditions in set-valued maps. Nonlinear Anal. 63, 1167–1179 (2005)
Anh, L.Q., Khanh, P.Q.: Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems. J. Math. Anal. Appl. 294, 699–711 (2004)
Anh, L.Q., Khanh, P.Q., Van, D.T.M., Yao, J.C.: Well-posedness for vector quasiequilibria. Taiwan J. Math. 13, 713–737 (2009)
Anh, L.Q., Khanh, P.Q., Quy, D.N.: About semicontinuity of set-valued maps and stability of quasivariational inclusions. Set-Valued Var. Anal. 22, 533–555 (2014)
Ansari, Q.H., Yao, J.-C.: Recent Developments in Vector Optimization. Springer, Berlin (2012)
Aubin, J.-P., Frankowska, H.: Set-Valued Analysis. Birkhäuser, Boston (1990)
Bazán, F.F., Hernández, E., Novo, V.: Characterizing efficiency without linear structure: a unified approach. J. Global Optim. 41, 43–60 (2008)
Blum, E., Oettli, W.: From optimization and variational inequalities to equilibrium problems. Math. Student. 63, 123–145 (1994)
Chuong, T.D.: Lipschitz-like property of an implicit multifunction and its applications. Nonlinear Anal. 74, 6256–6264 (2011)
Chuong, T.D., Kim, D.S.: Hölder-like property and metric regularity of a positive-order for implicit multifunctions. Math. Oper. Res. 41, 596–611 (2015)
Corley, H.W.: Existence and Lagrangian duality for maximizations of set-valued functions. J. Optim. Theory Appl. 54, 489–501 (1987)
Gerth, C., Weidner, P.: Nonconvex separation theorems and some applications in vector optimization. J. Optim. Theory Appl. 67, 297–320 (1990)
Gerstewitz (Tammer), C: Nichtkonvex dualitat in der vektaroptimierung. Wissenschaftliche Zeitschrift der Technischen Hochschule Leuna-Mersebung 25, 357–364 (1983)
Gutiérrez, C., Jiménez, B., Miglierina, E., Molho, E.: Scalarization in set optimization with solid and nonsolid ordering cones. J. Global Optim. 61, 525–552 (2015)
Gutiérrez, C., Miglierina, E., Molho, E., Novo, V.: Pointwise well-posedness in set optimization with cone proper sets. Nonlinear Anal. 75, 1822–1833 (2012)
Gutiérrez, C., Miglierina, E., Molho, E., Novo, V.: Convergence of solutions of a set optimization problem in the image space. J. Optim. Theory Appl. 170, 358–371 (2016)
Han, Y., Huang, N.J.: Well-posedness and stability of solutions for set optimization problems. Optimization 66, 17–33 (2017)
Hernández, E., Rodríguez-Marín, L.: Existence theorems for set optimization problems. Nonlinear Anal. 67, 1276–1736 (2007)
Hernández, E., Rodríguez-Marín, L.: Nonconvex scalarization in set optimization with set-valued maps. J. Math. Anal. Appl. 325, 1–18 (2007)
Jahn, J.: Vector Optimization. Theory, Applications, and Extensions. Springer, Berlin (2004)
Jahn, J., Ha, T.X.D.: New order relations in set optimization. J. Optim. Theory Appl. 148, 209–236 (2011)
Khan, A.A., Tammer, C., Zălinescu, C.: Set-Valued Optimization. Springer, Heidelberg (2015)
Köbis, E.: Variable Ordering Structures in Set Optimization. Preprint 378 University Erlangen-Nürnberg (2014)
Köbis, E., Köbis, M.A.: Treatment of set order relations by means of a nonlinear scalarization functional: A full characterization. Optimization 65, 1805–1827 (2016)
Kuroiwa, D., Tanaka, T., Ha, T.X.D.: On cone convexity of set-valued maps. Nonlinear Anal. 30, 1487–1496 (1997)
Kuroiwa, D.: Some duality theorems of set-valued optimization with natural criteria. In: Nonlinear Analysis and Convex Analysis, Niigata, 1998, pp 221–228. World Scientific, River Edge (1999)
Kuroiwa, D.: Existence theorems of set optimization with set-valued maps. J. Inf. Optim. Sci. 24, 73–84 (2003)
Kuroiwa, D.: Existence of efficient points of set optimization with weighted criteria. J. Nonlinear Convex Anal. 4, 117–123 (2003)
Li, S.J., Yang, X.Q., Chen, G.Y.: Nonconvex vector optimization of set-valued mappings. J. Math. Anal. Appl. 283, 337–350 (2003)
Luc, D.T.: Theory of Vector Optimization. Lecture Notes in Econom. and Math Systems, vol. 319. Springer, Berlin (1989)
Muu, L.D., Oettli, W.: Convergence of an adaptive penalty scheme for finding constrained equilibria. Nonlinear Anal. 18, 1159–1166 (1992)
Rockafellar, R.T.: Convex Analysis. Princeton University Press, Princeton (1970)
Xu, Y.D., Li, S.J.: Continuity of the solution set mappings to a parametric set optimization problem. Optim. Lett. 8, 2315–2327 (2014)
Xu, Y.D., Li, S.J.: On the solution continuity of parametric set optimization problems. Math. Meth. Oper. Res. 84, 223–237 (2016)
Zhang, W.Y., Li, S.J., Teo, K.L.: Well-posedness for set optimization problems. Nonlinear Anal. 71, 3769–3778 (2009)
The authors would like to thank the anonymous referees for their valuable remarks and suggestions which have helped us improve the paper.
This research is funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under grant number 101.01-2020.11.
Dedicated to Professor Hoang Tuy on the occasion of his 90th birthday
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
About this article
Cite this article
Anh, L.Q., Danh, N.H. & Tam, T.N. Continuity of Solution Maps to Parametric Set Optimization Problems via Parametric Equilibrium Problems. Acta Math Vietnam 45, 383–395 (2020). https://doi.org/10.1007/s40306-020-00370-6
- Set optimization problem
- Equilibrium problem
- Nonlinear scalarization
- Hausdorff continuity
Mathematics Subject Classification (2010)